# SDR Z5FA111910N423CS1

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 3,329 hours, 2,413 cycles
- Engine: Wilint FJ443A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1392
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 433 hours, 316 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABOUT 5 MINUTES FROM AIRPORT, CREW RECEIVED A BAGGAGE SMOKE INDICATION.  THEY DECLARED AN EMERGENCY INTO AIRPORT.  THEY LANDED UNEVENTFULLY WHERE THEY WERE MET BY FIRE AND RESCUE FOR INSP.  MX R & R THE FWD BAGGAGE COMPARTMENT SMOKE DETECTOR. SYS OPS CHECKS PASSED. ACFT RETURNED TO SERVICE.
